# SDR SROM2011010

- Difficulty date: July 20, 2011
- Submitted: July 25, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- Engine: Pwa JT8D17A
- Engine time: 26,303 hours, 25,100 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 786269
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 ENGINE FAN INLET CASE DUE TO CRACKED FLANGE B WELD WITH OVERHAULED ASSEMBLY; FAN CASE P/N 786269, S/N DX6417, NR 1 BEARING HOUSING P/N 765471, S/N JU7622 AND REAR SUPPORT P/N 5003534-01, S/N LX9712 IN ACCORDANCE WITH PRATT AND WHITNEY MAINTENANCE MANUAL 72-20-00, MNT PRAC-00.  REFERENCE NON-ROUTINE WORK ORDER NR 1014975, DATED 15 JULY 2011.  CARRIED OUT VIBRATION ANALYSIS IN ACCORDANCE WITH PRATT & WHITNEY JT8D EMM 72-00-00.  DATA PEAKS ARE EXHAUST 1.20 MILS, INLET 1.05 MILS USING N1 REFERENCE SPEED AND EXHAUST 1.14 MILS AND INLET 1.09 MILS USING N2 REFERENCE SPEED; ARE WITHIN LIMITS.  REFERENCE NON-ROUTINE WORK ORDER NR 1015018, DATED 16 JULY 2011.
